×

zbMATH — the first resource for mathematics

The Brauer group of a commutative ring. (English) Zbl 0100.26304

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] M. Auslander and D. A. Buchsbaum, On ramification theory in noetherian rings, Amer. J. Math. 81 (1959), 749 – 765. · Zbl 0093.04104
[2] Maurice Auslander and Oscar Goldman, Maximal orders, Trans. Amer. Math. Soc. 97 (1960), 1 – 24. · Zbl 0117.02506
[3] Gorô Azumaya, On maximally central algebras, Nagoya Math. J. 2 (1951), 119 – 150. · Zbl 0045.01103
[4] Henri Cartan and Samuel Eilenberg, Homological algebra, Princeton University Press, Princeton, N. J., 1956. · Zbl 0075.24305
[5] Samuel Eilenberg, Alex Rosenberg, and Daniel Zelinsky, On the dimension of modules and algebras. VIII. Dimension of tensor products, Nagoya Math. J. 12 (1957), 71 – 93. · Zbl 0212.05901
[6] Nathan Jacobson, Structure of rings, American Mathematical Society, Colloquium Publications, vol. 37, American Mathematical Society, 190 Hope Street, Prov., R. I., 1956. · Zbl 0073.02002
[7] O. F. G. Schilling, The Theory of Valuations, Mathematical Surveys, No. 4, American Mathematical Society, New York, N. Y., 1950. · Zbl 0037.30702
[8] O. Teichmüller, Verschränkte Produkte mit Normalringen, Deutsche Math. vol. 1 (1936) pp. 92-102. · JFM 62.0099.03
[9] C. C. Tsen, Divisionalgebren über Funktionenkorpern, Nach. Ges. Wiss. Göttingen (1933) pp. 335-339. · JFM 59.0160.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.